# SDR ASAA2017051020708

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 58,581 hours, 26,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHTS IN AFT CABIN & EMERGENCY EXIT ROW ON WITH THE SWITCH IN THE ARMED POSITION. AFT GALLEY L/H EXIT, OVERWING RIGHT, AFT GALLEY OVERHEAD WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION. GROUNDED - YES. EMERGENCY LIGHTS OPS CHECK GOOD, REF AMM 33-51-00. MENTIONED EMERGENCY LIGHTS GO OUT WITH EMERGENCY LIGHTS SWITCH IN ARM POSITION. BATTERY PACKS CHARGED, REF AMM 33-51-06.
